, Volume 35, Issue 2, pp 143-162

Méthodes multipas pour des équations paraboliques non linéaires

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

We study the error due to the discretization in time of a nonlinear parabolic problem by a multistep method. Error estimates are obtained if the method is of the orderp (p>1) and stronglyA(Θ)-stable \(\left( {0< \Theta< \frac{\pi }{2}} \right)\) . The method is also applied to the Navier-Stokes equations in two dimensions.